# SDR UALA2013032701945

- Difficulty date: March 26, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 39,769 hours, 16,268 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Blowout Panel
- Condition: Blown
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HIGH PRESSURE BLOWOUT PANEL IN ENGINE PYLON IS BLOWN OPEN.  SECURED BLOWOUT PANEL
